# SDR ASAA2023030242185

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,606 hours, 10,952 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL MESSAGE ON NAV DISPLAY, CLEARED ON LANDING. GROUNDED - YES. FOLLOWED PREDICTIVE WINDSHEAR SYSTEM B737-900 FIM 34-43 TASK 815. PERFORMED INITIAL EVALUATION WEATHER RADAR BITE FIM 34-43 TASK 801 BITE CHECK PASSED.
